International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Symbolic Computation and New Exact Travelling Solutions for the (2+1)-Dimensional Zoomeron Equation"
written by Hua Gao,
published by International Journal of Modern Nonlinear Theory and Application, Vol.3 No.2, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top